Does the diet pill Bontril PDM increase sexual desire/sex drive beyond what would be considered normal ? How might it compare to the effects caffeine, hoodia, gotu kola etc... have on libido ?
12 Nov 2011
Hello jc333. I can answer is yes, it does tend to increase libido, but by how much is up to the individual. You might want to ask this question to your doctor or possibly pharmacist, they might beable to either confirm my thoughts or give you thier own point of view. Best wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor perscribed an ed drug because I couldn't keep an erection. However even though I take the drug I still have no sexual desire. I ...
1 answer • 6 Aug 2010
I am on Celexa and Seroquel ... I have a serious loss of sexual desire... could these drugs be part?
... of the cause of it? What should I do? Does anyone know of a drug that can help with my depression and not interfere with my sexual desire
3 answers • 21 Apr 2011
Wat medicine less side effect on sexual desire?
1 answer • 12 Aug 2011
I have not started as of yet but that side effect (lack of sexual desire) is giving me a hesitation to begin. Please help
2 answers • 28 Jan 2014
Taking antidepressants for 9 years affecting Sexual desire? After stopping medicins, am I recovered?
I have a sexual desire problems. It seems to be there is no desire at all. I am taking antidepressants since 9 years. At the moment, i am taking ...
1 answer • 14 Dec 2014